First order conditions for nonsmooth discretized constrained optimal control problems

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

This paper studies first order conditions (Karush-Kuhn-Tucker conditions) for discretized optimal control problems with nonsmooth constraints. We present a simple condition which can be used to verify that a local optimal point satisfies the first order conditions and that a point satisfying the first order conditions is a global or local optimal solution of the optimal control problem.
Original languageEnglish
Pages (from-to)2004-2015
Number of pages12
JournalSIAM Journal on Control and Optimization
Volume42
Issue number6
DOIs
Publication statusPublished - 22 Dec 2004
Externally publishedYes

Keywords

  • Discretization
  • First order condition
  • Nonsmooth
  • Optimal control

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Control and Optimization

Cite this